MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC IV MONITORING KIT, 72", DISPOSABLE TRANSDUCER, 3 ML SQUEEZE FLUSH, MAC; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC IV MONITORING KIT, 72", DISPOSABLE TRANSDUCER, 3 ML SQUEEZE FLUSH, MAC; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number 426320405
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available for investigation.It has not been received.
 
Event or Problem Description
The event occurred at 9:00 am and involved a transpac® iv monitoring kit, 72" (183 cm), disposable transducer, 03 ml squeeze flush device, macrodrip (pole mount) that the customer reported blood backing up into the transducer tubing.The line was traced back and it was noted to have disconnected above one of the luer lock connectors of the transducer line.Additionally, it was mentioned the tubing came disconnected from the luer plastic.The device was clamped to control the blood flow and the transducer was replaced.There was no patient harm as a result of the event.
 
Additional Manufacturer Narrative
Received one used list# 426320405, transpac® iv monitoring kit, 72", disposable transducer, 3 ml squeeze flush, macrodrip (pole mount) lot# 4986114 and used bd syringe 10 ml on (b)(6) 2021 for evaluation.The reported complaint of blood backing up into the transducer tubing was confirmed on the returned set.During visual inspection, the 48.5" pressure tubing was found separated from the female luer.The pressure tubing was found tacky at the bond site.The separation of the bond was due to the pressure tubing being tacky.The probable cause of the pressure tubing being tacky is due to the solvent on the tubing not being fully cured during assembly process.A lot review was performed and no non-conformances were found that would have contributed to the reported complaint.

Brand Name
TRANSPAC IV MONITORING KIT, 72", DISPOSABLE TRANSDUCER, 3 ML SQUEEZE FLUSH, MAC
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
MDR Report Key11697907
Report Number9617594-2021-00131
Device Sequence Number3437961
Product Code DRS
UDI-Device Identifier00840619033811
UDI-Public(01)00840619033811(17)230901(10)4986114
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K061573
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2023
Device Catalogue Number426320405
Device Lot Number4986114
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/30/2021
Supplement Date Received by Manufacturer07/28/2021
Initial Report FDA Received Date04/20/2021
Supplement Report FDA Received Date08/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1